# SDR AALA202312153799

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,655 hours, 4,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUTOUT LOWER SILL AT FR 66 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001
